Ask a Pharmacist Expert Forum
Mood swings on Cozaar (losartan), metroprolol, aspririn and warfarin
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Mood swings on Cozaar (losartan), metroprolol, aspririn and warfarin

Do Cozaar (losartan) to treat high blood pressure, metroprolol (beta blocker), aspririn and warfarin (blood thinner) affect mood swings?
My husband is suffering immense mood swings which he won't admit to, he blames everyone else, he gets very obtuse, angry and aggressive. He swings from one extreme to another. It's like living with Dr Jekyll and Mr Hyde, one minute he's very loving, the next he's irrationally angry.
Please help! How normal is this? How long does it go on for? Is it the medication, the op or a combination? Should he consider switching medication? Is his behaviour an indicator for depression? Where do I turn to for support to stay sane?
Age
:  
40
Sex
:  
Male
Weight
:  
80 kgs
Current Medications
:  
Cozaar (losartan), metroprolol (beta blocker), aspririn and warfarin (blood thinner)
Drug Allergies
:  
none known
Medical Conditions
:  
emergency 14 hr op 6 mths ago to treat an aorta dissection. during op, double bypass, pulmonary oedema, goretex graft inserted and mechanical valve.
Related Discussions
639831_tn?1223066680
None of the medications listed cause mood swings.  However, case reports and studies showed strong evidences of mood swings, general anxiety, and depression which commonly occurred after major operations.  I would strongly recommend your husband to continue all current medications and see his health provider for mood swings, depression, and supportive care.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank